Skip to main content
placeholder image

A new elementary proof of Euler's continued fractions

Journal Article


Download full-text (Open Access)

Abstract


  • A new elementary proof of Euler's continued fractions

Publication Date


  • 2018

Citation


  • Tonien, J. (2018). A new elementary proof of Euler's continued fractions. The Mathematical Gazette, 102 (553), 105-111.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=2452&context=eispapers1

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/1450

Number Of Pages


  • 6

Start Page


  • 105

End Page


  • 111

Volume


  • 102

Issue


  • 553

Place Of Publication


  • UK

Abstract


  • A new elementary proof of Euler's continued fractions

Publication Date


  • 2018

Citation


  • Tonien, J. (2018). A new elementary proof of Euler's continued fractions. The Mathematical Gazette, 102 (553), 105-111.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=2452&context=eispapers1

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/1450

Number Of Pages


  • 6

Start Page


  • 105

End Page


  • 111

Volume


  • 102

Issue


  • 553

Place Of Publication


  • UK